On a regularized variant of the two-step projection-gradient method

F. P. Vasil'ev, T. V. Amochkina, A. Nedich

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


A regularization method based on the two-step projection-gradient method along with the penalty function method is suggested for solving the minimization problem with incorrectly given assumed data. The sufficient conditions of convergence are presented. A minimization problem is considered with a given convex closed set from some Hilbert space H and some functions defined and Fresche differentiable over H. The problem is unstable to disturbances of the assumed data and it should be solved using the regularization methods.

Original languageEnglish (US)
Pages (from-to)35-42
Number of pages8
JournalVestnik Moskovskogo Universiteta. Ser. 15 Vychislitel'naya Matematika i Kibernetika
Issue number1
StatePublished - Jan 1 1996
Externally publishedYes

ASJC Scopus subject areas

  • Software
  • Hardware and Architecture
  • Applied Mathematics


Dive into the research topics of 'On a regularized variant of the two-step projection-gradient method'. Together they form a unique fingerprint.

Cite this